Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    Luke's Avatar
    Luke is offline Associate Member
    Join Date
    Apr 2002
    Posts
    229

    Injections:sometimes no pain, other days terrible pain...

    What does this depend upon. I only do buttoctks injections. One cheek per week :-)
    Sometimes I do the shot and I can't feel anything. Other time, after I do the shot, I get a bump and it's extremely painful for 2 -3 days afterwards... note, that this happened even at the beginning of the cycle when there were no previous shots into that spot...
    What is that dependant upon?

    Thank you.

  2. #2
    Greek Oak is offline New Member
    Join Date
    Aug 2002
    Posts
    25
    do you change needles each time or do you use the same needle 2 - 3 times before you use a new one? and are you going deep enough into the muscle? what size pin are you using?

  3. #3
    dansteelman is offline Member
    Join Date
    Sep 2002
    Location
    London Baby!
    Posts
    659
    you could be moving the needle inside and what not. I am the same way. you could also be irritating scar tissue...bump

  4. #4
    Luke's Avatar
    Luke is offline Associate Member
    Join Date
    Apr 2002
    Posts
    229
    Originally posted by dansteelman
    you could be moving the needle inside and what not.
    I don't understand what you mean...

  5. #5
    SGr4698's Avatar
    SGr4698 is offline New Member
    Join Date
    Oct 2001
    Location
    Miami, FL
    Posts
    41
    I've been shooting the EQ and test together in my quad, I'm using a 22 gauge 1 1/2 inch needle, some times it hurt emediately and other times not at all, it all depends how u hit the muscle...... personally i like the pain .. reminds me what i am doing .. .

  6. #6
    IronRuffy's Avatar
    IronRuffy is offline Associate Member
    Join Date
    Oct 2001
    Location
    Calgary
    Posts
    280
    I get that all the time....when I was taking Deca (in the syringe w/nothing else) I got that. Some shots were great and some a real pain in the ass! I get it now to but, I would blame it on Prop.

    Sometimes I have to much alchohol on the skin and when the needle goes through it makes it sting for 5 or 10 min.

    What are ya shooting?

  7. #7
    MMA Junkie is offline Junior Member
    Join Date
    Oct 2002
    Location
    Orange County, CA
    Posts
    120
    Originally posted by Luke


    I don't understand what you mean...
    What he means is when you have the needle in your glute, make sure you're not shaking your ass or shaking the needle.

    Seriously though, make sure your needle isn't moving around while you are injecting. Also, I noticed it hurts a little bit more or I can get a lump if I inject the gear too fast. Try slowing down on the plunger if you are going somewhat fast.

    What kind and how much gear are you injecting into each glute?

  8. #8
    rampage23 is offline Junior Member
    Join Date
    Oct 2002
    Location
    the barons
    Posts
    86
    I use testonon250 in the thigh, 22g 1.5" and everynow and then I think maybe you hit a nerve or something cuz sometime it hurts like hell just putting the pin in but I just move up or down a little, then re-stick...couldn't feel better than a good ole test shot.

  9. #9
    hammerhead's Avatar
    hammerhead is offline Member
    Join Date
    Feb 2002
    Location
    North Atlantic
    Posts
    567
    I get that too. I think it has more to do with the location. It seems like some spots on my body hurt more than others. I mean different parts of my quads hurt more or less than others right next to each other. I think it depends on exactly what the tip of the needle is squirting into: is it a dense area of the muscle? is it a tendon? Or is it soft muscle? You know - some parts of the muscle are alot tougher than others. You're not flexing the muscles during the injection are you? That could cause tears in the muscle. Squirting it in too fast can tear the muscle but that's hard to do with oil-based stuff.

  10. #10
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    there are a variety of things that can cause this, most of which already outlined; moving the pin while injecting, you moving while injecting, scar tissue, injecting too fast, and it could also be the gear, a lot of mexican/vet stuff has a ton of BA in it (like some mexican lab cares about the discomfort an animal experiences), and the reason for the inconsistency is probably the BA not being evenly distributed. but you cant really put your finger on any of these, it could be a combination of a couple of them, one of them, or none of them...nevertheless they are all valid possabilites...good luck

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •